# SDR CA960604009

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Assembly
- Part number: 112131531
- Condition: Defective
- Location: Input Igb
- Part time: 3,427 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER COMPLETING A 100 HOUR AND BALANCING THE TAIL ROTOR A VIBRATION WAS FELT THROUGH THE PEDALS. FURTHER TROUBLESHOOTING REVEALED THE DISK ASSEMBLY WAS NOT AS STIFF AS ON OTHER AIRCRAFT. DISK ASSEMBLY CHANGED, VIBRATION DISAPPEARED.
